Weighted estimates for diffeomorphic extensions of homeomorphisms
Xu, H. (2020). Weighted estimates for diffeomorphic extensions of homeomorphisms. Rendiconti Lincei: Matematica e Applicazioni, 31(1), 151-189. https://doi.org/10.4171/RLM/884
Published inRendiconti Lincei: Matematica e Applicazioni
© 2021 EMS Publishing House
Let Ω⊂R2Ω⊂R2 be an internal chord-arc domain and φ:S1→∂Ωφ:S1→∂Ω be a homeomorphism. Then there is a diffeomorphic extension h:D→Ωh:D→Ω of φφ. We study the relationship between weighted integrability of the derivatives of hh and double integrals of φφ and of φ−1φ−1.